Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 2, Pages 359-366
http://dx.doi.org/10.1155/S0161171292000462

Analytic solution of Riccati equations occurring in open-loop Nash multiplayer differential games

Departamento de Matemática Aplicada, Universidad Politécnica de Valencia, E.T.S.I.I., P.O. Box 22.012, Valencia, Spain

Received 2 January 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Jódar and E. Navarro, “Analytic solution of Riccati equations occurring in open-loop Nash multiplayer differential games,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 359-366, 1992. https://doi.org/10.1155/S0161171292000462.